# SDR ASAA2020121833712

- Difficulty date: December 18, 2020
- Submitted: December 22, 2020
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 43,821 hours, 13,206 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 9890
- Condition: Failed
- Location: Ram Air Door
- Part time: 16 hours, 7 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LT ILLUM ON MASTER CAUTION RECALL.  EXTINGUISHED WITH RESET.  GROUNDED-YES.  TROUBLESHOT BOTH CONTROLLER FAULT FOUND NR 2 RAM AIR ACTUATOR WON`T CLEAR.  REMOVED AND REPLACED RT RAM AIR INLET ACTUATOR, REF B737-800 AMM 21-51-21/401.  BITE TEST AND OPERATIONS CHECK GOOD.
